Volume 14, Number 2
Previous Issue Next Issue

S. Yang & Q. Cai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 97-101

Preview Purchase PDF 653 15769 Abstract

W. Miao & J. Zhao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 102-114

Preview Purchase PDF 678 15767 Abstract

W. Hou & E. Jiang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 115-127

Preview Purchase PDF 649 16210 Abstract

Y. Yuan & C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 128-135

Preview Purchase PDF 664 15936 Abstract

Z. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 136-148

Preview Purchase PDF 637 15705 Abstract

H. Xie & H. Dai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 149-156

Preview Purchase PDF 671 15980 Abstract

H. Yang, X. Yang & Y. Wang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 157-170

Preview Purchase PDF 621 15891 Abstract

X. Wang & L. Lu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 171-179

Preview Purchase PDF 629 15995 Abstract

H. Li & J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 180-192

Preview Purchase PDF 639 15762 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard